# SDR EIAA2011217

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B07934
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 260 FWD S31A-R FOUND CRACKED.  MAIN FRAME WEB AT BS 260 BETWEEN S27R AND S39R REMOVED.  NEW WEB FABRICATED PER BOEING DRAWING 65B07934 AND INSTALLED PER SRM 53-10-02.
